# SDR CA130528005

- Difficulty date: May 18, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279015
- Condition: Seized
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(CAN) CREW REPORTED DURING TAXI OUT, STARTED TO DETECT A FAINT SMOKEY ODOR, THEN RECEIVED A LEFT PACK HIGH TEMP CAUTION MESSAGE. THE CREW SHUT OFF THE PACK AND RETURNED TO THE GATE.  MAINTENANCE FOUND THE LEFT ACM SEIZED.
